# SDR UALA2009060301595

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,235 hours, 9,377 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU REMOTE FIRE IND (B34) C-B ON P11 PANEL HAD POPPED.  REPLACED L542 APU ARMED LT ASSY ON P40, ARMED & DISCHARGE LIGHTS CHECK OK, APU FIRE TEST OK.
